Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child having loose stools, nose blocked, unsettled. Taking medications. Is it normal?

My 9week old is on neocate , domperidone(full dose) an omeprazole(full dose). She wa getting better but over the weekend she has gone bak to having very loose stools and is very unseattled and ha only slept 2-3 hours through the night. Her nose seems constantly blocked and again she just seems very unseattled. He has been on neocate for 5 weeks now. I just need to know of this is normal.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Cardiology 's  Response
Stop domperidone as this is a prokinetic and may cause diarrhea.
Check the dilution of the formula feed.
Give her plenty of fluid plain water or ORS to maintain hydration. Don't stop feeding, continue it in same manner as before illness.
Give probiotic for 3-4 days and also Zinc syrup for 10 days.
Get a stool routine examination and for reducing substance done.
Use nasal saline drop, one drop in each nostril alternatively 4-6 times a day to prevent nasal blockade.
Consult your doc if there is any decreased oral intake or if baby is getting lethargic.
With regards
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor